# SDR ASAA0480032

- Difficulty date: January 26, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SKIN CRACKED AT FORWARD HINGE RIGHT AFT NOSE GEAR DOOR EMINATING FROM RIVET HOLE FORWARD OF FORWARD HINGE CUTOUT.  REPAIRED IAW SRM 51-10-2, 51-10-4 AND 51-30-2.  (M)
